Advertisement

Central limit theorem results for a reaction-diffusion equation with fast-oscillating boundary perturbations

  • Mark I. Freidlin
  • Richard B. Sowers
Conference paper
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 176)

AMS 1985 subject classifications

Primary 60H15 Secondary 60F05, 60F17 

Key words and phrases

Central limit theorem stochastic partial differential equations random fields 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Adler, R.J. (1981). The Geometry of Random Fields. Wiley, New York.Google Scholar
  2. [2]
    Freidlin, M.I. (1988). Random perturbations of reaction-diffusion equations: the quasi-deterministic approach. Trans. Amer. Math. Soc. 305, 665–697.Google Scholar
  3. [3]
    Freidlin, M.I. and Wentzell, A.D. Reaction-diffusion equations with randomly-perturbed boundary conditions. To appear.Google Scholar
  4. [4]
    Garsia, A. (1972). Continuity properties of Gaussian processes with multidimensional time parameter. Proc. Sixth Berkeley Symp. Math. Stat. Prob., 2, 369–374, Univ. of California Press, Berkeley.Google Scholar
  5. [5]
    Khas'minskii, R. Z. (1966). On stochastic processes defined by differential equations with a small parameter. Theory of Probability and Its Applications 9, No 2, 211–228.Google Scholar
  6. [6]
    Laha, R. G. and Rohatgi, V. K. (1979) Probability Theory. Wiley, New York.Google Scholar
  7. [7]
    Orey, S. and Pruitt, W. (1973) Sample functions of the N-parameter Wiener process. Annals of Probability 1, No 1, 138–163.Google Scholar
  8. [8]
    Skorohod, A.V. (1989). Translated by H. H. McFaden. Asymptotic Methods in the Theory of Stochastic Differential Equations. American Mathematical Society, Providence.Google Scholar
  9. [9]
    Sowers, R. B. Multidimensional reaction-diffusion equations with white noise boundary perturbations. Submitted.Google Scholar
  10. [10]
    Sowers, R. B. New Asymptotic Results for Stochastic Partial Differential Equations, Ph.D. Thesis, Department of Mathematics, University of Maryland, College Park (MD), March 1991.Google Scholar
  11. [11]
    Walsh, J.B. (1984). An introduction to stochastic partial differential equations. École d'Éte de Probabilités de Saint-Flour, XIV, Lect. Notes Math. 1180. Springer, New York.Google Scholar

Copyright information

© International Federation for Information Processing 1992

Authors and Affiliations

  • Mark I. Freidlin
    • 1
  • Richard B. Sowers
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege Park

Personalised recommendations